MAUDE Adverse Event Report: MC3 INC. MC3 NAUTILUS ECMO OXYGENATOR; NAUTILUS OXYGENATOR

MC3 INC. MC3 NAUTILUS ECMO OXYGENATOR; NAUTILUS OXYGENATOR
Model Number 48145
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation.The leak was confirmed.The leak was caused from surface damage to the outlet barb connector that consisted of a longitudinal scratch along the port from a sharp object or blade.The damage to the barb interrupted the circumferential seal with the pvc tubing causing the leak.Also observed was a mis-shaped port end which may have been due to tubing removal.The observed damage that resulted in the leak was not related to the manufacture of the device.
 
Event or Problem Description
On (b)(6) 2023, after less than 24 hours use of a nautilus oxygenator, the outlet had a leak and was dripping.The oxygenator was replaced with no impact to the patient.The patient was reported as alive with no injury.

Brand Name
MC3 NAUTILUS ECMO OXYGENATOR
Common Device Name
NAUTILUS OXYGENATOR
Manufacturer (Section D)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer (Section G)
MC3 INC.
2555 bishop circle west
dexter MI 48130
Manufacturer Contact
martha rumford
2555 bishop circle west
dexter, MI 48130
7349959089
MDR Report Key18503752
Report Number3011468686-2024-00002
Device Sequence Number18093354
Product Code BYS
UDI-Device Identifier10854916006901
UDI-Public(01)10854916006901(17)241231(10)2212151
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number48145
Device Lot Number2212151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown